# SDR UPS06847646

- Difficulty date: July 14, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 5772790637
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1/3 INTERNAL DOUBLER BROKEN AT 6:00 AND 12:00 POSITION UNDER EXTERIOR MAIN CARGO DOOR ACCESS PLATE FOR NR 4 LATCH FABRICATED AND INSTALLED -1 AND -2 INTERNAL DOUBLERS IAW SAA EA 008-5320-01-A0331 DTD.05 AUG 2006 MFG DRAWING NR 5772790-637 REV CW-00 AND SRM 51-3-0.
